# SDR R61A2025072600316

- Difficulty date: July 3, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000376
- Aircraft time: 28,825 hours, 19,788 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK LH WING AT RIB 4A.  COMPLIED WITH ETD2025-170-924427
